# SDR 2010FA0001173

- Difficulty date: October 11, 2010
- Submitted: November 12, 2010
- Operation: General aviation
- Aircraft: N9580Q
- Make and model: Beech 95-C55
- Aircraft serial: TE240
- Aircraft time: 9,930 hours
- Engine: Cont IO520C
- Engine time: 1,782 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Drive Gear
- Part number: 631845
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(V7AR)  DURING CRUISE FLIGHT THE RT ENGINE WENT TO 2700 RPM THEN DROPPED TO 1100 RPM.  THE PILOT DID NOT NOTICE ANY OTHER GAGE READINGS.  THE ENGINE STOPPED AND THE PILOT WAS UNABLE TO RESTART.  THE ACFT LANDED OK.  THE ENGINE HAS NOT BEEN INSPECTED. ON TEARDOWN, FOUND THE CAMSHAFT DRIVE GEAR WITH MISSING TEETH. GEAR APPEARED TO BE BRITTLE. REMOVED AND REPLACE DRIVE GEAR.
